# SDR WRLA2008063

- Difficulty date: July 29, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N275WA
- Make and model: Doug MD-11F
- Aircraft serial: 48631
- Engine: Pwa PW4462
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Cracked
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION CRACK-FOUND RT WING LE INBD SLAT NR 1 AFT SIDE HAD CRACK 11.5 INCHES LONG AT XIS 247.  REMOVED THE RT INBD NR 1 SLAT ASSY COMPLETED PER AMM 27-80-20-000-801 REV 62.  REPAIRED THE DAMAGED AREA IAW MD-11 SRM VOL ONE 57-10-00 REV. 40.  INSTALLED THE RT INBD NR1 SLAT ASSY IAW 27-80-20-400-801 REV.62.  FUNCTIONAL TEST OF THE RT INBD NR1 SLAT RANGE OF MOVEMENT CONDITION CHECK SATIS IAW AMM 27-80-00-710-802 REV. 62.  (A) (S)
